# SDR USAA951393

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 500
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 4.5 INCH BY 6.5 INCH CORROSION, BS 550A PLUS 10 INCHES, STRINGER 28 RIGHT, FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIRED PER EA 40449.  CORROSION LEVEL 1.  (X)
